# SDR CA020402001

- Difficulty date: March 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 11,883 hours
- Engine: Ge CF7002D2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON MAR 23,2002 DURING LDG PHASE IN WILMINGTON, OHIO (KILN) PILOT INITIATED DEPLOYMENT OF LDG GEAR. COCKPIT INDICATOR SHOWED 3 RED LIGHTS IDENTIFYING FWD GEAR DOOR LATCH UNLOCKED & NO GREEN LIGHTS TO CONFIRM THAT GEAR DOORS WERE FULLY OPENED & GEAR DOWN & LOCKED.  THE CAUSE OF THE MALFUNCTION WAS IDENTIFIED BY OUR CONTRACTEDAMO AS MOISTURE WITHIN THE GEAR DOOR MICRO-SWITCHES, WHICH PREVENTED THE SELECTOR SOLENOID VALVE TO OPEN AND CONSEQUENTLY THE LANDING GEAR DID NOT RELEASE.  ALL SWITCHES WERE INSPECTED AND RE-SEALED.
